# SDR 07FDEA00661

- Difficulty date: March 6, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 17,055 hours, 9,095 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Ram Air Turb
- Condition: Unwanted Deploy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND, FOUND RAT DEPLOYED, NOT SURE OF WHEN (INFLIGHT OR TAXI IN) RAT DEPLOYED.  FLT CREW UNAWARE, CONTROLS WERE STILL SAFETIED IN C/P.  VISUALLY INSP RAT FOR DEFECTS PER AMM 29-25-00-6.  NO DEFECTS NOTED AT THIS TIME.  STOWED RAT PER AMM SUP 29-25-00-3.  CYCLED RAT, OPS NORMAL, RESTOWED PER AMM SUP 29-25-00-3.
